Complete list of members of the Editorial Board is inside Editorial Board.

Managing Editor

Nassar H. S. Haidar
Formerly at Department of Mathematics and Computer Science

Suffolk University
Boston, MA 02114, U.S.A.
Tel. 221 77 716 81 36


and currently at

CRAMS: Center for Research in Applied Mathematics and Statistics, AUL, Lebanon

Summer  Headquarters of  JNM@S
in Bednayel, near Jupiter’s temple,
of Baalbeck, Mount Lebanon


Editor’s note
Posting of articles will be immediate following acceptance and filling out the copyright form.
The contact author will receive 1 free electronic issue where the article appeared.



The Managing Editor's most recent publications

N. H. S. Haidar, Inversion of Fourier transforms by means of  scale-frequency series, International Journal of Engineering Mathematics, 2014, accepted for publication.

N. H. S. Haidar, Reconstruction of bandlimited signals via entropy maximization, Proceedings of  the LAAS 20 International Science Conference,  held on March 27-29, at the EDST, Lebanese University, 2014, p 615.

N. H. S. Haidar, On a finite asymptotic transform, Journal of Inverse & Ill-Posed Problems 19, 429-451, 2011.

N. H. S. Haidar, Applied scale-frequency analysis, Advances and Applications in Mathematical Sciences 7 (2), 141-175, 2010.

N. H. S. Haidar, A geometric note on integration, Computers and Mathematics with Applications, 59 (9), 3130-3136, 2010.

N. H. S. Haidar, On the Riemann-Lebesgue Lemma with a nonharmonic  kernel,
Journal of Mathematical Sciences : Advances and Applications 4 (1), 9-26, 2010.
N. H. S. Haidar, Oscillatory spherical travelling-wave-type solutions to the cardiac BVP,
Numerical Functional Analysis and Optimization 30 (7–8), 751–772, 2009.